# SDR COEA2023020301903

- Difficulty date: January 12, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB03
- Condition: Cracked
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242858 NR 100019 HEAVY CHECK   COE/MAJOR REPAIR: INTERIOR FUSELAGE, L/H LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 20. CORRECTIVE ACTION: FLOORBEAM SPLICE REPAIR PER EMPIRE AIRLINES E.O. 5315-01 REV. G.
